MAUDE Adverse Event Report: CONVATEC LTD CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC LTD CURE PRODUCTS; CATHETER, STRAIGHT
Model Number ULTRA M14C
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Malfunction
Event or Problem Description
End user states "there are areas on the catheter near and/ or on pointed coude tip that are scratching him with use as they do not feel smooth as he is used to with this product." he states "it is in the beginning part, not sure where." he said "he ran his fingers along it after removal of ones like this and felt the defect but couldn't see it.He always places the catheter in with the coude tip upwards correctly.Could not provide any further details at this time.He said he can feel this defect more so in his urethra right at the beginning on entry or sometimes even a little further in, no more than the first 3 inches in.When this defect is felt, he will not continue to use the catheter to drain his bladder, removes it and just gets a new one that does not have the issue.He has not had any bleeding with this issue.He said the pain goes away quickly without intervention.".
 
Additional Manufacturer Narrative
E1: complainant street address: (b)(6).Complainant phone: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005471919.
 
Additional Manufacturer Narrative
Investigation: ¿ 10 retained samples were examined, revealing gel coating on the tips and eyelets.Once rinsed, the samples appeared smooth, with no abnormalities detected.¿ a previous complaint from january 10, 2025, regarding rough eyelets was considered, leading investigators to focus on the tip production process.¿ the 5m1e method was applied, covering personnel, machinery, materials, methods, environment, and measurements.¿ personnel were adequately trained, equipment functioned correctly, and production methods followed official guidelines.¿ both in-process and final inspections found no abnormalities.Findings: no defects were found in the retained samples, and since no physical products or related photos were received, the cause of the issue could not be determined.Root cause: due to the lack of physical evidence, the investigation was inconclusive, and the root cause could not be identified.Corrective action: as the root cause remains unknown, no corrective or preventive measures were implemented.However, quality monitoring will continue.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Investigation: · 10 retained samples were examined, revealing gel coating on the tips and eyelets.Once rinsed, the samples appeared smooth, with no abnormalities detected.· a previous complaint from january 10, 2025, regarding rough eyelets was considered, leading investigators to focus on the tip production process.· the 5m1e method was applied, covering personnel, machinery, materials, methods, environment, and measurements.· personnel were adequately trained, equipment functioned correctly, and production methods followed official guidelines.· both in-process and final inspections found no abnormalities.Findings: no defects were found in the retained samples, and since no physical products or related photos were received, the cause of the issue could not be determined.Root cause: due to the lack of physical evidence, the investigation was inconclusive, and the root cause could not be identified.Corrective action: as the root cause remains unknown, no corrective or preventive measures were implemented.However, quality monitoring will continue.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key21373862
Report Number1049092-2025-00058
Device Sequence Number20969914
Product Code EZD
UDI-Device Identifier00815947021113
UDI-Public00815947021113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberULTRA M14C
Device Lot Number24B08001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer05/08/2025
05/08/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date05/27/2025
06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale